Suzuki, Mami
Analytic Solutions of second order Nonlinear Difference Equations all of whose Eigenvalues are 1
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 13-25
Zbl 1186.39031 | MR 2582827
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__13_0

Bibliographie

[1] D. Dendrinos, Private communication.

[2] T. Kimura, On the Iteration of Analytic Functions, Funkcialaj Ekvacioj, 14 (1971), pp. 197-238. MR 302876 | Zbl 0237.30008

[3] M. Suzuki, Holomorphic solutions of some functional equations, Nihonkai Math. J., 5 (1994), pp. 109-114. MR 1312121 | Zbl 0957.39500

[4] M. Suzuki, Holomorphic solutions of some system of n functional equations with n variables related to difference systems, Aequationes Mathematicae, 57 (1999), pp. 21-36. MR 1675747 | Zbl 0924.39019

[5] M. Suzuki, Holomorphic solutions of some functional equations II, Southeast Asian Bulletin of Mathematics, 24 (2000), pp. 85-94. MR 1811217 | Zbl 0979.39013

[6] M. Suzuki, Difference Equation for a Population Model , Discrete Dynamics in Nature and Society, 5 (2000), pp. 9-18. MR 1777609

[7] A. Matsumoto - M. Suzuki, Analytic Solutions of Nonlinear CournotDuopoly Game, Discrete Dynamics in Nature and Society, 2005, issue 2 (2005), pp.119-133. MR 2203452 | Zbl pre05038373

[8] M. Suzuki, Holomorphic solutions of a functional equation and their applications to nonlinear second order difference equations, Aequationes mathematicae, 74 (2007), pp. 7-25. MR 2355856 | Zbl 1130.39020

[9] M. Suzuki, Analytic General Solutions of Nonlinear Difference Equations, Annali di Matematica Pura ed Applicata, 187 (2008), pp. 353-368. MR 2372805 | Zbl 1139.39002

[10] N. Yanagihara, Meromorphic solutions of some difference equations, Funkcialaj Ekvacioj, 23 (1980), pp. 309-326. MR 621536 | Zbl 0474.30024